Georgia, 2008Hail and Damaging Winds in Georgia, April 4 to 5, 2008
April 4 to 5, 2008 · NWS FFC · 26 events in 21 counties and zones
A wedge front was retreating northeast out of the region. A strong cold front and upper-level short wave were approaching the area from the west.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $904,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A wedge front was retreating northeast out of the region. A strong cold front and upper-level short wave were approaching the area from the west. Scattered to numerous showers and thunderstorms developed during the early afternoon in northwest Georgia, many of which became severe, and progressed eastward into east central Georgia during the afternoon. Many of the storms produced quarter to golf ball-sized hail. Overnight, rain and thunderstorms continued, but remained below severe limits. However, after 9 am on the 5th, strong rotating storms moved across the southern part of the county warning area causing damaging winds in several counties in the southern part of central Georgia. No tornadoes were confirmed with these events, however.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 4, 4:17 AM EST, 10 hours 13 minutes earlier.
Area forecast discussion, Apr 4, 4:17 AM EST, 10 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EDT FRI APR 4 2008
.SHORT TERM /TODAY THROUGH SUNDAY/...
MAIN CONCERNS FOR TODAY ARE WHEN...OR IF...WEDGE BREAKS AND
POSSIBILITY FOR SEVERE THUNDERSTORMS. MODELS ARE SCOURING OUT THE
WEDGE THIS MORNING. HOWEVER...THE MODELS TEND TO BE A BIT TOO FAST
WITH RESPECT TO THIS KIND OF FEATURE. WITH STRONG SOUTHERLY FLOW
DEVELOPING ACROSS THE REGION THE WEDGE SHOULD BEGIN RETREATING BY
LATE MORNING...BUT WILL LIKELY HOLD ON WELL INTO THE AFTERNOON ACROSS
THE NORTHEAST. MODELS ARE INDICATING THAT THE ATMOSPHERE OVER THE
FORECAST AREA WILL BECOME MODERATELY UNSTABLE BY THIS AFTERNOON
ACROSS NORTH AND CENTRAL GEORGIA. COMBINED WITH MODERATE LOW LEVEL
SHEER AND AN APPROACHING COLD FRONT...ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE. BEST CHANCES WILL BE ACROSS THE WEST AND NORTHWEST
WHERE BETTER LIFT WILL BE AVAILABLE OUT AHEAD OF THE FRONT...AND
WEDGE SHOULD BE GONE BY KATE MORNING. A COLD FRONT PUSHES INTO
NORTHWEST GEORGIA BY LATE TODAY...SLOWLY WORKING ITS WAY INTO CENTRAL
GEORGIA BY SATURDAY MORNING. THIS SHOULD BE THE MAIN FOCUS FOR
ORGANIZED CONVECTION. DRIER AIRMASS MOVES INTO THE FORECAST AREA
SATURDAY NIGHT THROUGH SUNDAY SHUTTING OFF THE RAIN CHANCES FOR THE
REMAINDER OF THE SHORT TERM FORECAST PERIOD.
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
PATTERN NOT WELL DEFINED THROUGH THE EXTENDED FORECAST PERIOD. MODELS
ARE PUSHING A COLD FRONT INTO THE TENNESSEE VALLEY BY MID WEEK...BUT
THERE APPEARS TO BE LITTLE IMPETUS TO DRIVE THE FRONT INTO GEORGIA.
INCREASED MOISTURE AHEAD OF THIS SYSTEM CALLS FOR AT LEAST A SLIGHT
CHANCE OF PRECIPITATION. UPPER LEVEL PATTERN SHOWS SIGNS OF BECOMING
MORE AMPLIFIED THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIOD
WITH GENERAL SOUTHWEST FLOW ALOFT OVER GEORGIA. THIS WOULD HELP TO
KEEP AT LEAST LOW POPS IN THE FORECAST THROUGH THE END OF THE WEEK.
&&
.AVIATION...
THE COOL EASTERLY WEDGE HAS RESULTED IN LIFR CIGS/VIS ACROSS THE
ATLANTA AREA THIS MORNING. MODEL GUIDANCE HOLD LIFR CIGS DOWN UNTIL
18Z OR SO. THIS SEEMS A BIT LONG AND THEREFORE PREFER TO SHOW A
GRADUAL IMPROVEMENT OF CIGS THROUGH THE MORNING HOURS AS THE WEDGE
SLOWLY RETREATS NORTHWARD AS WINDS BECOME MORE SOUTHERLY. WILL
PROBABLY STAY CLOSE TO CURRENT TAF PATTERN AND SHOW IFR CIGS BY
14Z...THEN MVFR CIGS BY 16Z. MAY HOLD ONTO MVFR CIGS (BKN025) IN
ATLANTA AREA UNTIL TOWARD 20Z TO ALLOW AMPLE TIME TO GET DEEP INTO
THE WARM SECTOR. AT THIS TIME...NOT EXPECTING MUCH OF A TSTM THREAT
IN THE ATLANTA AREA UNTIL MID AFTERNOON WHEN ISOLATED STORMS DEVELOP
AHEAD OF THE COLD FRONT. MODELS SUGGEST A SQUALL LINE MIGHT BRING
STRONG/SEVERE TSTMS TO ATLANTA SOMETIME BETWEEN 00Z-05Z. SPC DOES
HAVE THE AREA IN A SLIGHT RISK TONIGHT. RAIN SHOWERS WILL LINGER IN
ATLANTA AREA AFTER 06Z ALONG WITH THE MVFR CIGS. HOWEVER...SUSPECT
THE TSTM THREAT WILL MOVE SOUTH OF ATL BETWEEN 06-09Z AS THE FRONT
SLIPS INTO CENTRAL GA. WINDS WILL PROBABLY GET GUSTY IN THE
AFTERNOON AS THEY GO SOUTH...THEN SW AHEAD OF THE FRONT. WINDS
SHOULD BEGIN TO DIMINISH A BIT DURING THE EVENING HOURS AS THE
FRONTAL TROUGH SLIPS INTO GA. /39
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 59 69 47 72 / 60 70 60 10 10
ATLANTA 73 59 68 49 72 / 70 70 60 10 10
BLAIRSVILLE 67 54 63 42 71 / 80 90 50 10 10
CARTERSVILLE 73 56 67 46 73 / 80 80 50 10 10
COLUMBUS 80 63 73 52 78 / 50 70 70 10 10
GAINESVILLE 68 57 66 49 72 / 80 80 60 10 10
MACON 80 64 74 50 76 / 40 60 70 20 20
ROME 75 56 67 45 76 / 90 90 50 10 10
PEACHTREE CITY 75 59 69 46 74 / 60 70 60 10 10
VIDALIA 82 66 79 54 78 / 30 40 70 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
20
In the hours before
Special weather statement, Apr 4, 12:17 PM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT FRI APR 4 2008
GAZ001-041745-
117 PM EDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DADE COUNTY UNTIL
145 PM EDT...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST
AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DADE
COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE RISING FAWN...CLOUDLAND STATE PARK...TRENTON...NEW ENGLAND
AND WILDWOOD.
Special weather statement, Apr 4, 1:23 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT FRI APR 4 2008
GAZ002>004-041900-
223 PM EDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN EASTERN WALKER
...WHITFIELD AND CATOOSA COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF FORT OGLETHORPE TO 9
MILES WEST OF NAOMI...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
WHITFIELD AND CATOOSA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE ROSSVILLE...ROCK SPRING...FORT
OGLETHORPE...NAOMI...LAKEVIEW...BOYNTON...GRAYSVILLE...RINGGOLD...
INDIAN SPRINGS...TUNNEL HILL...DALTON...ROCKY FACE AND VARNELL.
Special weather statement, Apr 4, 2:01 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI APR 4 2008
GAZ011-019-041930-
301 PM EDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN FLOYD AND CHATTOOGA
COUNTIES UNTIL 330 PM EDT...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR CHATTOOGAVILLE...MOVING EAST AT
40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD AND
CHATTOOGA COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CHATTOOGAVILLE...COOSA...LYERLY...HOLLAND...
BERRYTON...JAMES H. FLOYD STATE PARK...SUMMERVILLE...LINDALE...
TRION...ROME...TIDINGS...ARMUCHEE...PINSON...EVERETT SPRINGS AND
SHANNON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 4, 2:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT FRI APR 4 2008
GAZ004-005-041930-
304 PM EDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN WHITFIELD AND MURRAY
COUNTIES UNTIL 330 PM EDT...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY FACE TO 7 MILES SOUTHWEST OF
DALTON...MOVING EAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD
AND MURRAY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ROCKY FACE...VARNELL...DALTON...DAWNVILLE...
GREGORY...SUMAC...ETON...CHATSWORTH...TENNGA...FORT MOUNTAIN STATE
PARK...CISCO AND CRANDALL.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Hail, Floyd
- When
- April 4, 2:30 PM EST to 2:45 PM EST
- Where
- Floyd County, Rome to 2 mi E of Pinson
- Measured
- 1.75 in hail
- Property damage
- $70,000
- Reported by
- Amateur Radio
- Coordinates
- 34.250, -85.180
Several reports of hail, ranging in size from nickels to golf balls, were received from north central and northeastern Floyd county. An amateur radio operator reported golf ball-sized hail just south of Shannon, an off-duty National Weather Service employee and a storm spotter observed nickel-sized hail in Rome, and an observer for Fox 5 Television in Atlanta reported quarter-sized hail in Rome.
Hail, Bartow
- When
- April 4, 2:45 PM EST to 2:50 PM EST
- Where
- Bartow County, 4 mi W of Adairsville to Adairsville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.370, -85.020
The public observed nickel-sized hail in extreme northwestern Bartow county, west of Adairsville. They noted that it had been hailing for at least five minutes.
Hail, Bartow
- When
- April 4, 3:12 PM EST to 3:17 PM EST
- Where
- Bartow County, 2 mi SE of Adairsville to 3 mi WSW of Pine Log
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.349, -84.925
The public observed penny-sized hail southeast of Adairsville.
Hail, Coweta
- When
- April 4, 3:18 PM EST to 3:30 PM EST
- Where
- Coweta County, Sargent to 5 mi E of Roscoe
- Measured
- 1.75 in hail
- Property damage
- $700,000
- Reported by
- Public
- Coordinates
- 33.430, -84.870
The public observed golf ball-sized hail in northern Coweta county, just southwest of Roscoe and half-dollar-sized hail about five miles north of Newnan. A storm spotter observed nickel-sized hail in the Sargent area.
Hail, Polk
- When
- April 4, 3:32 PM EST to 3:40 PM EST
- Where
- Polk County, Rockmart to 6 mi ENE of Aragon
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.000, -85.050
The Polk county Emergency Management Director reported that half-dollar-sized hail fell for over five minutes across the northeast part of Polk county between Rockmart and areas east of Aragon.
Hail, Bartow
- When
- April 4, 3:50 PM EST to 3:58 PM EST
- Where
- Bartow County, 1 mi S of Emerson to 5 mi E of Emerson
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.115, -84.750
The public observed half-dollar-sized hail just south of Emerson, quarter-sized hail on the west side of Lake Allatoona at the Allatoona Landing Marina, and nickel-sized hail in the Red Top Mountain area, also in the southeast part of Bartow county.
Hail, Paulding
- When
- April 4, 3:50 PM EST to 3:53 PM EST
- Where
- Paulding County, 2 mi SW of Dallas to Dallas
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.900, -84.855
The public observed penny-sized hail.
Hail, Cherokee
- When
- April 4, 3:58 PM EST to 4:15 PM EST
- Where
- Cherokee County, 4 mi SW of Cherokee to 2 mi S of Canton
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.129, -84.600
The Cherokee County Emergency Management Director reported that quarter-sized hail was observed south of Canton. Radar data supported that hail of this size or larger continued across from Red Top Mountain in southeast Bartow county into southwest Cherokee county earlier as the storm was weakening rapidly as it moved south of Canton.
Hail, Haralson
- When
- April 4, 4:22 PM EST to 4:26 PM EST
- Where
- Haralson County, 3 mi NW of Tallapoosa to 1 mi S of Felton
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.781, -85.317
A storm spotter observed penny-sized hail northwest of Tallapoosa.
Hail, Jackson
- When
- April 4, 4:55 PM EST to 4:58 PM EST
- Where
- Jackson County, 1 mi SW of Maysville to Maysville
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.240, -83.582
The Jackson County Emergency Management Director reported penny-sized hail in extreme northeast Jackson county near the Banks county line.
Hail, Banks
- When
- April 4, 4:58 PM EST to 5:07 PM EST
- Where
- Banks County, 5.6 mi SW of Homer to 1 mi E of Homer
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.273, -83.569
The Banks County Emergency Management Director observed penny-sized hail in the Homer area. Penny-sized hail was also observed by the Jackson county Emergency Management Director along the Banks county line in the city of Maysville.
Hail, Barrow
- When
- April 4, 5:02 PM EST to 5:05 PM EST
- Where
- Barrow County, 2 mi S of Winder to Winder
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 33.951, -83.720
The Barrow County 911 Center observed penny-sized hail.
Thunderstorm Wind, Butts
- When
- April 4, 5:12 PM EST to 5:35 PM EST
- Where
- Butts County, Jenkinsburg to 2 mi E of Worthville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.320, -84.030
The Butts County Emergency Management Director reported that more than 12 trees were blown down in the northern part of the county, generally between Georgia Highway 16, 42, and 36. A tree fell on a home on England Chapel Road in the Jenkinsburg area causing damage to the structure. Several trees were also down near the Jasper and Newton county lines in the east and northeast part of the county. There seemed to be a concentrated area of tree damage along Georgia Highway 36 northeast of Jackson toward the Newton county line. All together, more than 12 trees had been blown down. A couple of roads were also blocked by downed trees as well.
Hail, Troup
- When
- April 4, 5:33 PM EST to 5:37 PM EST
- Where
- Troup County, 3 mi NW of Louise to Hogansville
- Measured
- 0.88 in hail
- Reported by
- County Official
- Coordinates
- 33.111, -84.967
The Troup County 911 Center reported quarter-sized hail across the northeast part of the county between Louise and Hogansville.
Thunderstorm Wind, Troup
- When
- April 4, 5:40 PM EST
- Where
- Troup County, Hogansville
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.170, -84.920
The Troup County Fire Department reported that a large tree was blown down onto a power line.
Hail, Meriwether
- When
- April 4, 5:44 PM EST to 5:51 PM EST
- Where
- Meriwether County, 2 mi W of Luthersville to Luthersville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.200, -84.785
A storm spotter observed penny-sized hail in extreme northwest Meriwether county, between Luthersville and the Troup county line.
Hail, Coweta
- When
- April 4, 6:02 PM EST to 6:10 PM EST
- Where
- Coweta County, Haralson to 4 mi SE of Senoia
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.230, -84.570
A storm spotter observed penny-sized hail south of Senoia near the Meriwether county line.
Hail, Morgan
- When
- April 4, 6:21 PM EST to 6:25 PM EST
- Where
- Morgan County, 1 mi W of Buckhead to 1 mi E of Buckhead
- Measured
- 0.88 in hail
- Reported by
- County Official
- Coordinates
- 33.570, -83.387
The Morgan County 911 Center relayed a report of nickel-sized hail from the Buckhead area.
Hail, Henry
- When
- April 4, 6:53 PM EST to 6:59 PM EST
- Where
- Henry County, 3 mi SE of Ola to 5 mi E of Ola
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.399, -84.013
The public observed penny-sized hail in far southeast Henry county. Several small tree limbs were also blown down.
Thunderstorm Wind, Newton
- When
- April 4, 7:00 PM EST to 7:06 PM EST
- Where
- Newton County, 3 mi WNW of Stewart to 2 mi W of Stewart
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.437, -83.918
The Newton County 911 Center reported that several trees were blown down in far southern Newton county, west of Stewart near the Butts county line along Georgia Highway 36 and also near Georgia Highway 212.
Hail, Houston
- When
- April 4, 7:44 PM EST to 7:47 PM EST
- Where
- Houston County, Centerville to 2 mi NNW of (Wrb)warner Robins A
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.620, -83.680
An amateur radio operator reported penny-sized hail near Warner Robins.
Thunderstorm Wind, Houston
- When
- April 4, 7:45 PM EST
- Where
- Houston County, (Wrb)warner Robins A
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 32.630, -83.580
A wind gust of 60 mph was measured at Warner Robins Air Force Base in northern Houston county.
Hail, Harris
- When
- April 4, 8:00 PM EST to 8:03 PM EST
- Where
- Harris County, Pine Mtn Vly to 1 mi SE of Pine Mtn Vly
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.800, -84.820
A spotter reported penny-sized hail in the Pine Mountain Valley area.
Thunderstorm Wind, Crisp
- When
- April 5, 8:45 AM EST to 8:48 AM EST
- Where
- Crisp County, 1 mi SW of Cordele to 1 mi NE of Cordele
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.960, -83.792
The Crisp County Emergency Management Director reported that numerous trees and several power lines were blown down within the city of Cordele. Roof damage was also reported to several buildings at the Turtons Shopping Center and an adjacent shopping center. The majority of the damage occurred between the intersections of 16th Avenue and 19th Street and between 3rd Street and 17th Avenue, or very near the intersection of Georgia Highway 30 and U.S. Highway 41.
Thunderstorm Wind, Dodge
- When
- April 5, 9:28 AM EST to 9:40 AM EST
- Where
- Dodge County, Roddy to Chester
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 32.350, -83.250
The Dodge County Emergency Management Director reported that thunderstorm winds below down several trees and damaged several buildings in the Roddy and Chester areas. In Roddy, several structures sustained roof damage. Windows were blown out of one mobile home. In Chester, approximately two blocks north of the intersection of Georgia Highway 126 and 257, a large oak tree was blown down causing minor damage to a home. Nearby on Peachtree Street, two pine trees were blown down causing minor damage to the roof of a home. Another structure was also damaged by wind in Chester.
Thunderstorm Wind, Laurens
- When
- April 5, 9:44 AM EST to 10:14 AM EST
- Where
- Laurens County, Cadwell to 1 mi S of East Dublin
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 32.330, -83.050
The Laurens County 911 Center reported that a few trees were down in the Dexter, Cadwell, and East Dublin area. Less than six trees total were blown down, according to county officials.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 4, 200823 injured · $128 million · EF2 · 70 events
- Rip Current in Guam, April 4, 20081 death · 1 event
- Tornadoes and Damaging Winds in Louisiana, April 4, 20081 injured · $845,000 · EF1 · 15 events
- Tornadoes and Hail in Alabama, April 4, 2008$176,000 · EF0 · 62 events
- Hail and Damaging Winds in Louisiana, April 4, 2008$743,000 · 85 kt wind · 16 events
- Tornadoes and Flash Flood in Alabama, April 4, 20081 injured · $174,000 · EF1 · 9 events
- Flash Flooding and Damaging Winds in Texas, April 4, 2008$200,000 · 58 kt wind · 4 events
- Flash Flooding in Kentucky, April 4, 2008$110,000 · 10 events
- Flash Flood and Hail in Arkansas, April 4, 2008$60,000 · 1 in hail · 6 events
- Hail and Damaging Wind in Texas, April 4, 2008$60,000 · 50 kt wind · 2 events
- Tornadoes and Hail in South Carolina, April 4, 2008$10,000 · EF1 · 13 events
- Flood in Arkansas, April 4 to 5, 2008$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 92376, 92377, 92378, 93115, 93132, 93129, 93792, 93143, 93164, 93794, 93795, 93186, 93187, 93184, 93185, 93188, 93189, 93194, 93545, 93548, 93782, 93783, 93567, 93800, 93803, 93814.